alexa Suspected hepatitis B vaccination related vasculitis.

Author(s): Le Hello C, Cohen P, Bousser MG, Letellier P, Guillevin L

Abstract Share this page

Abstract Recombinant hepatitis B vaccination is widely used and severe side effects are rare. We describe 3 cases of vasculitis occurring after such immunization that are thought to have been vaccine induced. Vasculitides are now recognized as possible severe adverse side effects of immunization.
This article was published in J Rheumatol and referenced in

Relevant Speaker PPTs

Recommended Conferences

Recommended Journals

Relevant Topics

Peer Reviewed Journals
 
Make the best use of Scientific Research and information from our 700 + peer reviewed, Open Access Journals
International Conferences 2017-18
 
Meet Inspiring Speakers and Experts at our 3000+ Global Annual Meetings

Contact Us

 
© 2008-2017 OMICS International - Open Access Publisher. Best viewed in Mozilla Firefox | Google Chrome | Above IE 7.0 version
adwords